# SDR SWIA202304070002

- Difficulty date: April 2, 2023
- Submitted: April 7, 2023
- Operation: Air carrier
- Aircraft: N724EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10138
- Aircraft time: 37,398 hours, 27,333 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP13932113
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANSFER FROM EAML 1114166 : LEFT WINDSHIELD CRACK BECAME VISIBLE 2 MINS PRIOR TO LANDING. ASSOCIATED L WSHLD HEAT CAUTION MESSAGE APPEARED SOON AFTER. RAN QRH AFTER LANDING.(FILED CLOSED)REMOVED AND REPLACED LH WINDSHIELD ASSEMBLY WITH A SERVICEABLE UNIT IN REF TO AMM 56-11-01. WINDSHILED HEAT OPS CHECK GOOD AT THIS TIME. NO LEAKS NOTED DURING PRESSURIZATION.
